# SDR HNAA2020040700120

- Difficulty date: March 19, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 37,327 hours, 33,454 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ENGINE PYLON FORWARD YOKE LOWER FORWARD FITTING CRACKED. REPAIRED IAW ETD2020-145-009605 AND EO1-54-20-0147.
